# SDR F3LA2022011700102

- Difficulty date: February 16, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N311FR
- Make and model: Airbus A320-251N
- Aircraft serial: 7642
- Aircraft time: 14,599 hours, 6,285 cycles
- Engine: Cfmint LEAP1A26
- Engine time: 11,703 hours, 5,088 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: ON DESCENT FLIGHT ATTENDANTS REPORTED DIRTY SOCK SMELL COMING FROM GALLEY AREA.                                                                             
CORRECTIVE ACTION: PER TSM DECISION TABLE ENG 1 MOST LIKELY TO BE THE SOURCE. PLACED ENG 1 AIR BLEED SYSTEM ON MEL 36-11-01B CONTROL ##1179824 D/D 2-26-22. PLACARD INSTALLED PER TH 411864, O/K FOR SVC
